Author's School

Arts & Sciences

Author's Department

Mathematics

Document Type

Article

Publication Date

12-2015

Originally Published In

Eur J Math. 2015 Dec;1(4):731-745. Epub 2015 Jul 25.

Abstract

We characterize functions of d-tuples of bounded operators on a Hilbert space that are uniformly approximable by free polynomials on balanced open sets.

Comments

Author version of article published in European Journal of Mathematics 2015 Dec;1(4):731-745. Epub 2015 Jul 25. © Springer International Publishing AG 2015 DOI: 10.1007/s40879-015-0064-2

DOI

10.1007/s40879-015-0064-2

Embargo Period

12-1-2016

Included in

Algebra Commons

Share

COinS